mental-health-icon
Depression
I am not able to face anything very confused i cry too much..i hv got addiction of tablets.. there are some prblma goin in my life from longtime..alwz i think to end my life but m too weak for in case ths thng gave me habits of eating any tablets
78 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

Loss of interest, decreased concentration and attention, feeling low and disturbed sleep or appetite are some of the signs of depression. Consult a psychiatrist who will assess you in detail. If you are feeling suicidal or hopeless, seek professional help immediately. Try some relaxation techniques like yoga, meditation and deep breathing. Indulge in hobbies. Spend time with people close to you.
Next Steps
It is essential you take professional help before you hurt yourself in any way. With the right guidance from a therapist, you will be able to cope with your problems in a healthier way.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Hi. I am sorry that you have to face such hardships at such an young age. From what you have mentioned, it seems you are in depression and since you are having suicidal thoughts, it becomes alarming. I am not sure about what tablets you are talking about, but if they are habit forming, it will further worsen your situation
Next Steps
Talk to your parents and seek psychiatric help both for depression and addiction. Consider getting admitted for few days.
Health Tips
Don't delay treatment and seek help as soon as possible. Your problem can be managed with proper medications and counseling.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.